Panadol Baby

Panadol Baby

€4.85
VAT included

For the treatment of fever, mild to moderate pain, such as cold and flu symptoms, teething pain, headache, sprains and strains and to ease the pain of sore throats and earache.

 

Children's Panadol contains paracetamol for effective temporary relief of fever and pain. Suitable for children with asthma who are sensitive to asprin and NSAID's.

Size
100mls
Type of Product
Liquid
5011080162460

Paracetamol 48 mg/ml, Maltitol solution, Sorbitol solution (70 per cent) (non-crystallising), Water – purified, Carbomer 934P, Sodium Nipasept, Sodium hydroxide, Malic acid, Sucralose, Xanthan gum, Acesulfame potassium, Edetate sodium, either Strawberry 539421 T or Orange 539420 T

Shake bottle, use the measuring device provided to accurately measure the correct dose.  Once the correct dose has been measured it can be mixed with juice or water first before it is taken.  This dose may be repeated when necessary, every 4 hours. The recommended dose for Children's Panadol in children under 12 years is 15 milligrams of paracetamol for every 1 kilogram body weight. Follow the dosage instructions on the bottle, do not exceed the recommended dose unless directed by your doctor.

No reviews

Customers who bought this product also bought:

Product added to wishlist
Product added to compare.

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.